# SDR 2008FA0000430

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N614BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5614
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 7455025
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,176 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE DIFFICULT TO ACTUATE TO UP POSITION.  REQUIRED MULTIPLE ATTEMPTS TO ACTUATE GEAR HANDLE.  FOUND LIGHTED COVER PANEL LOOSE ON GEAR HANDLE ASSEMBLY.  REMOVED LIGHT PANEL TO INVESTIGATE.  FOUND ONE SCREW FROM BACKSIDE OF PANEL HAD FALLEN OUT AND WAS INTERFERING WITH GEAR UP RELEASE MECHANISM.  REINSTALLED SCREW AND TIGHTENED ALL OTHERS .  REINSTALLED LIGHT PANEL. PREFORMED MULTIPLE GEAR SWINGS, NO FAULTS NOTED.  (K)
